# SDR AALA202303273281

- Difficulty date: March 20, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N722AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31547
- Aircraft time: 38,793 hours, 4,595 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R5 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE. REPLACED LAMP PER AMM 33-51-04. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
